# SDR MASA200500584

- Difficulty date: July 23, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 5,919 hours, 4,505 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door Handle
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6141 PHX - PAX DOOR OUTER HANDLE CAUTION MESSAGE.  OPS CHECKED GOOD.
